Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 1  |  Page : 87--88

Sodium valproate induced increased frequency of micturition and enuresis

Devesh D Gosavi1, Akanksha Suman1, Manish Jain2 
1 Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Sevagram, India
2 Department of Pediatrics, Mahatma Gandhi Institute of Medical Sciences, Sevagram, India

Correspondence Address:
Devesh D Gosavi
Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Sevagram
India

Sodium valproate is a commonly used antiepileptic drug (AED) for control of a broad range of seizures. Adverse drug reactions (ADR) due to sodium valproate range from sedation to nausea, vomiting, weight gain, idiosyncratic adverse effects like hepatotoxicity and life threatening conditions like pancreatitis. We present a case of sodium valproate induced enuresis in child. This ADR of valproate is an underreported ADR and requires special attention of pediatricians as it can interfere with the further treatment of the disease.


How to cite this article:
Gosavi DD, Suman A, Jain M. Sodium valproate induced increased frequency of micturition and enuresis.Indian J Pharmacol 2013;45:87-88


How to cite this URL:
Gosavi DD, Suman A, Jain M. Sodium valproate induced increased frequency of micturition and enuresis. Indian J Pharmacol [serial online] 2013 [cited 2022 Oct 4 ];45:87-88
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=1;spage=87;epage=88;aulast=Gosavi;type=0